MathSciNet Relay Station
MathSciNet bibliographic data
MR1122075 65D07 (65D05)
Plonka, G.; Tasche, M. Efficient algorithms for periodic Hermite spline interpolation. Math. Comp. 58 (1992), no. 198, 693–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement